# SDR SIMA20140617002

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 38,739 hours, 32,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE CAME OFF DURING OPENING OF DOOR.  SECURED HANDLE IAW AMM 52-11-00.
